# SDR DALA2025121709196

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 94,353 hours, 24,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX 16,000 - 17,000 FEET, L AFT ENT DOOR CAUTION MSG ILLUMINATED ON EICAS. CABIN PRESS NORMAL.   OBSERVED EXCESS DEBRIS BUILD-UP ON L AFT ENTRY DOOR, CLEANED AS REQUIRED. REFERENCED QRH FOR CONFIG DEVIATIONS, NO DISCREPANCIES NOTED. (7692940)
